# SDR DL72S982092

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF THE VERT STAB SKIN IS CRACKED AT THE INTERSECTIONOF S10 AND FUSE CREASE LINE.  REPAIR PER ERA 332292-14.
